# SDR UALA2011053102611

- Difficulty date: May 31, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 86,297 hours, 13,822 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: CM387
- Condition: Loose
- Location: Fwd Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR IN AFT GALLEY, FLIGHT DIVERTED.  FOUND LIGHT ASSY IN FWD LAV CAUSING CIRCUT BREAKER TRIPPED. ACCOMPLISHED PACK BURN PRECAUTIONARY. NO INDICATIONS OIL CONTAMINATION AT THIS TIME. REMOVED COLLAR ON CIRCUT BREAKER FOR TROUBLSHOOTING. USING WDM 33-24-11 ISOLATED PROBLEM TO RETURN TO SEAT LIGHT IN LT FWD LAVATORY POPPING CIRCUT BREAKER. FOUND TAB ON LIGHT ASSY OF LT FWD LAVATORY RETURN TO SEAT LIGHT BROKEN AND A 387 BULB LOOSE TO SEAT ITSELF ACROSS THE POWER AND GROUND SIDE WITH ITS BODY, CAUSING A SHORT. REMOVED LIGHT BULB AND CIRCUT BREAKER, OPS NORMAL.
